# SDR HEER20181012312

- Difficulty date: October 12, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 19,731 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER SHELL OUTER SKIN WAS FOUND TO BE CORRODED - MULTIPLE AREAS; ALONG SIDE BODY FAIRING, NEAR RT POSITION LIGHT, NEAR EXISTING INSERTS, NEAR FLOAT BOTTLE MOUNT.  THE REPAIR DOCUMENTATION WILL BE SUBMITTED FOR FAA APPROVAL.  THE FORWARD LOWER SHELL WILL THEN BE REPAIRED IN ACCORDANCE WITH THE FAA APPROVED REPAIR DATA.
